Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus, L. T., Uhler, C., & Yoshida, R. (2016). Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications, 509, 247–275. https://doi.org/10.1016/j.laa.2016.07.026
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480 | OA
Michałek, M., Sturmfels, B., Uhler, C., & Zwiernik, P. (2016). Exponential varieties. Proceedings of the London Mathematical Society, 112(1), 27–56. https://doi.org/10.1112/plms/pdv066
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, P. (2015). The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation, 68/Part 2(May-June), 285–296. https://doi.org/10.1016/j.jsc.2014.09.014
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, N., Hillar, C., Martin Del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics, 24(3), 261–269. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, A., & Rudas, T. (2015). Iterative scaling in curved exponential families. Scandinavian Journal of Statistics, 42(3), 832–847. https://doi.org/10.1111/sjos.12139
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: APA

Export / Embed